| Catalog Number |
5C4129 |
| Medical Device Problem Code |
Unsealed Device Packaging (1444)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/22/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
D4: the lot number is unknown, therefore, only a primary di number could be provided.E1: initial reporter facility name: (b)(6).H11: the device was not returned and the lot number is unknown; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that the outer packaging of a locking titanium adapter for peritoneal dialysis catheter was not sealed.This was identified in the hospital operating room prior to use on a patient.There was no patient involvement.No additional information is available.